# SDR 20000522AP022

- Difficulty date: November 18, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FUSELAGE SEAT TRACK BROKEN AND WORN FROM STATION 1550-1585 TRACK 2-3.  REMOVED SEAT TRACK IAW DC-8 SRM 53-2-3.  FABRICATED TRACK SPLICE.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 53-2-3, 51-1-8 AND 53-1-0.  (M)
